# SDR CA010511005

- Difficulty date: April 19, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rod
- Part number: A33721
- Condition: Loose
- Location: Nacelle Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT ENROUTE TO MONTERREY, THE CREW WERE UNABLE TO RETARD THE LEFT HAND THROTTLE LOWER THAN 95 PERCENT. THE CREW RETURNED TO MEMPHIS AND CARRIED OUT QRH ABNORMAL 1-14.  MECHANICS FOUND THE HOLD OPEN STRUT OF THE LT ENGINES UPPER CORE COWL JAMMED BETWEEN THE FUEL CONTROL UNIT INPUT SHAFT AND THE COWLING. THE STRUT WAS REMOVED (DMI) AND THE AIRCRAFT RETURNED TO SERVICE.DURING THE PRELIMINARY INVESTIGATION THE BALL WITHIN THE PIN BLC38C11SL5C4 WAS FOUND TO BE MISSING. THE STRUT STOWING END, BRACKET 228-50182-585 AND THE CLIP 228-50583-101 WILL BE VERIFIED UPON INSTALLATION OF NEW ROD TO CONCLUDE THE INVESTIGATION.
